Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Explicit estimates for $ \theta (x;3,l)$ and $ \psi (x;3,l)$


Author: Kevin S. McCurley
Journal: Math. Comp. 42 (1984), 287-296
MSC: Primary 11N56
MathSciNet review: 726005
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \theta (x;3,l)$ be the sum of the logarithms of the primes not exceeding x that are congruent to l modulo 3, where l is 1 or 2. By the prime number theorem for arithmetic progressions, $ \theta (x;3,l) \sim x/2$ as $ x \to \infty $. Using information concerning zeros of Dirichlet L-functions, we prove explicit numerical bounds for $ \theta (x;3,l)$ of the form $ \vert\theta (x;3,l) - x/2\vert < ex$, $ x \geqslant {x_0}(\varepsilon )$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11N56

Retrieve articles in all journals with MSC: 11N56


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1984-0726005-8
PII: S 0025-5718(1984)0726005-8
Article copyright: © Copyright 1984 American Mathematical Society